Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 2004, Volume 59, Issue 3(357), Pages 159–160 (Mi umn743)  

This article is cited in 26 scientific papers (total in 26 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Cellular cochain algebras and torus actions

I. V. Baskakov, V. M. Buchstaber, T. E. Panov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics


Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:3, 562–563

Bibliographic databases:

MSC: 14M25, 52B70
Accepted: 12.05.2004

Citation: I. V. Baskakov, V. M. Buchstaber, T. E. Panov, “Cellular cochain algebras and torus actions”, Uspekhi Mat. Nauk, 59:3(357) (2004), 159–160; Russian Math. Surveys, 59:3 (2004), 562–563

Citation in format AMSBIB
\by I.~V.~Baskakov, V.~M.~Buchstaber, T.~E.~Panov
\paper Cellular cochain algebras and torus actions
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 3(357)
\pages 159--160
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 3
\pages 562--563

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bosio F., Meersseman L., “Real quadrics in $\mathbf C^n$, complex manifolds and convex polytopes”, Acta Math., 197:1 (2006), 53–127  crossref  mathscinet  zmath  isi  elib
    2. Proc. Steklov Inst. Math., 252 (2006), 53–62  mathnet  crossref  mathscinet
    3. Denham G., Suciu A.I., “Moment-angle complexes, monomial ideals and Massey products”, Pure Appl. Math. Q., 3:1 (2007), 25–60  crossref  mathscinet  zmath  isi
    4. Buchstaber V.M., Ray N., “An invitation to toric topology: Vertex four of a remarkable tetrahedron”, Toric Topology, Contemporary Mathematics Series, 460, 2008, 1–27  crossref  mathscinet  zmath  isi
    5. Bahri A., Bendersky M., Cohen F. R., Gitler S., “Decompositions of the polyhedral product functor with applications to moment-angle complexes and related spaces”, Proc. Natl. Acad. Sci., 106:30 (2009), 12241–12244  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Bahri A., Bendersky M., Cohen F.R., Gitler S., “The polyhedral product functor: A method of decomposition for moment-angle complexes, arrangements and related spaces”, Advances in Mathematics, 225:3 (2010), 1634–1668  crossref  mathscinet  zmath  isi  elib
    7. A. A. Aizenberg, V. M. Buchstaber, “Nerve complexes and moment–angle spaces of convex polytopes”, Proc. Steklov Inst. Math., 275 (2011), 15–46  mathnet  crossref  mathscinet  isi  elib  elib
    8. A. BAHRI, M. BENDERSKY, F. R. COHEN, S. GITLER, “Cup-products for the polyhedral product functor”, Math. Proc. Camb. Phil. Soc, 2012, 1  crossref  mathscinet  isi
    9. A. A. Aizenberg, “Topological applications of Stanley-Reisner rings of simplicial complexes”, Trans. Moscow Math. Soc., 73 (2012), 37–65  mathnet  crossref  zmath  elib
    10. T. E. Panov, “Geometric structures on moment-angle manifolds”, Russian Math. Surveys, 68:3 (2013), 503–568  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. Trans. Moscow Math. Soc., 74 (2013), 203–216  mathnet  crossref  mathscinet  zmath  elib
    12. Shisen Luo, Tomoo Matsumura, W.F.rank Moore, “Moment angle complexes and big Cohen–Macaulayness”, Algebr. Geom. Topol, 14:1 (2014), 379  crossref  mathscinet  zmath  isi
    13. Theriault S., “Moment-Angle Manifolds and Panov'S Problem”, no. 20, 2015, 10154–10175  crossref  mathscinet  zmath  isi
    14. Grbic J., Panov T., Theriault S., Wu J., “the Homotopy Types of Moment-Angle Complexes For Flag Complexes”, 368, no. 9, 2016, 6663–6682  crossref  mathscinet  zmath  isi
    15. Fan F. Chen L. Ma J. Wang X., “Moment-Angle Manifolds and Connected Sums of Sphere Products”, 53, no. 1, 2016, 31–45  mathscinet  zmath  isi
    16. J. Grbić, S. Theriault, “Homotopy theory in toric topology”, Russian Math. Surveys, 71:2 (2016), 185–251  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    17. Ma J., Fan F., Wang X., “Homology groups of simplicial complements”, Chin. Ann. Math. Ser. B, 37:5 (2016), 683–690  crossref  mathscinet  zmath  isi  elib  scopus
    18. V. M. Buchstaber, N. Yu. Erokhovets, M. Masuda, T. E. Panov, S. Park, “Cohomological rigidity of manifolds defined by 3-dimensional polytopes”, Russian Math. Surveys, 72:2 (2017), 199–256  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    19. Beben P., Grbic J., “Configuration Spaces and Polyhedral Products”, Adv. Math., 314 (2017), 378–425  crossref  mathscinet  zmath  isi
    20. Iriye K., Yano T., “A Golod Complex With Non-Suspension Moment-Angle Complex”, Topology Appl., 225 (2017), 145–163  crossref  mathscinet  zmath  isi
    21. Cai L., “On Products in a Real Moment-Angle Manifold”, J. Math. Soc. Jpn., 69:2 (2017), 503–528  crossref  mathscinet  zmath  isi
    22. Beben P., Grbic J., “N/3-Neighbourly Moment-Angle Complexes and Their Unstable Splittings”, Bol. Soc. Mat. Mex., 23:1, SI (2017), 141–152  crossref  mathscinet  zmath  isi
    23. Iriye K., Kishimoto D., “Golodness and Polyhedral Products of Simplicial Complexes With Minimal Taylor Resolutions”, Homol. Homotopy Appl., 20:1 (2018), 69–78  crossref  mathscinet  zmath  isi  scopus
    24. Iriye K., Kishimoto D., “Fat-Wedge Filtration and Decomposition of Polyhedral Products”, Kyoto J. Math., 59:1 (2019), 1–51  crossref  mathscinet  isi  scopus
    25. V. M. Buchstaber, I. Yu. Limonchenko, “Massey products, toric topology and combinatorics of polytopes”, Izv. Math., 83:6 (2019), 1081–1136  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    26. Semyon A. Abramyan, Taras E. Panov, “Higher Whitehead Products in Moment–Angle Complexes and Substitution of Simplicial Complexes”, Proc. Steklov Inst. Math., 305 (2019), 1–21  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:525
    Full text:214
    First page:4

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021